Quoting Ashlee Messick:" Yeah, After I got it I noticed that I wasn't the happy peppy person that I normally was but the mood ... [snip!] ... recently started getting harder to run. I also started getting little sharp pains in my ribs and stomach. It's freaking me out."
If I were you I would bring this up with you OBGYN or GYN who ever you see for it lol. Some people can't handle the hormones that are in the Mirena. I had mine for 3 years, I was more upset about not having a period ever, totally freaked me out I felt unnatural. But my doctor said it was normal and after some time I asked them to take it out because I wanted my period (so stupid lol). It's just the hormones with your natural hormones. I THINK they may have one that has less, don't quote me on that because again I am NOT 100% sure. They also say that sometimes it takes a year for it to all mesh together 'perfectly'. So def talk to your doctor about it, maybe you can find a better alternative.
Not to mention, you also still have normal things happening with your body such as PMS & such that you would get before/during/after your period.